Miklós Bóna - On the number of vertices of each rank in phylogenetic trees and their generalizations

dmtcs:653 - Discrete Mathematics & Theoretical Computer Science, April 11, 2016, Vol. 18 no. 3 - https://doi.org/10.46298/dmtcs.653
On the number of vertices of each rank in phylogenetic trees and their generalizations

Authors: Miklós Bóna

We find surprisingly simple formulas for the limiting probability that the rank of a randomly selected vertex in a randomly selected phylogenetic tree or generalized phylogenetic tree is a given integer.


Volume: Vol. 18 no. 3
Section: Combinatorics
Published on: April 11, 2016
Submitted on: April 11, 2016
Keywords: Mathematics - Combinatorics,05A15, 05A16


Share

Consultation statistics

This page has been seen 435 times.
This article's PDF has been downloaded 228 times.